# SDR FDEA201003090798

- Difficulty date: March 9, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: 453N16012
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT BS 1220 SIDE WALL STANCHION FOUND CRACKED. AFT CARGO RT STA 1220 CRACKED STANCHION.  R & R IAW SRM 51-40-02, REV 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
